# SDR DALA2024030102912

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 71,109 hours, 9,055 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 OVERWEIGHT LANDING AT 419,200 LBS. TOUCHDOWN AT 300 FPM. CORRECTIVE ACTION: PER A330 05-51 TRIGGER CODE 4000 NO INSPECTION REQ'D. NORMAL LANDING. JOB COMPLETE. THIS WAS DUE TO #1 ENG FAILURE CAUSING THE OVERWEIGHT LANDING. (5279733)
